# SDR 04FDEA03337

- Difficulty date: December 2, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA0526U2
- Condition: Cracked
- Location: Landing Gear Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL RT STA Y= 1381, DOUBLER FOUND CRACKED AT LOCATION ADJACENT TO RT SPOILER MIXER.  DOUBLER FABRICATED PER DOUGLAS DRAWING NR AEA0526 AND PART MARKED PER GMM 7-0-1001.  CRACKED DOUBLER AT CENTER LANDING GEAR WHEEL WELL RT STA Y= 1381 ADJACENT TO RT SPOILER MIXER.  REMOVED AND REPLACED PER SRM 51-33-01 VOLUME II.
